On some L p -estimates for solutions of elliptic equations in unbounded domains

Sara Monsurrò; Maria Transirico

Mathematica Bohemica (2015)

  • Volume: 140, Issue: 4, page 507-515
  • ISSN: 0862-7959

Abstract

top
In this review article we present an overview on some a priori estimates in L p , p > 1 , recently obtained in the framework of the study of a certain kind of Dirichlet problem in unbounded domains. More precisely, we consider a linear uniformly elliptic second order differential operator in divergence form with bounded leading coeffcients and with lower order terms coefficients belonging to certain Morrey type spaces. Under suitable assumptions on the data, we first show two L p -bounds, p > 2 , for the solution of the associated Dirichlet problem, obtained in correspondence with two different sign assumptions. Then, putting together the above mentioned bounds and using a duality argument, we extend the estimate also to the case 1 < p < 2 , for each sign assumption, and for a data in L p L 2 .

How to cite

top

Monsurrò, Sara, and Transirico, Maria. "On some $L^{p}$-estimates for solutions of elliptic equations in unbounded domains." Mathematica Bohemica 140.4 (2015): 507-515. <http://eudml.org/doc/271827>.

@article{Monsurrò2015,
abstract = {In this review article we present an overview on some a priori estimates in $L^p$, $p>1$, recently obtained in the framework of the study of a certain kind of Dirichlet problem in unbounded domains. More precisely, we consider a linear uniformly elliptic second order differential operator in divergence form with bounded leading coeffcients and with lower order terms coefficients belonging to certain Morrey type spaces. Under suitable assumptions on the data, we first show two $L^p$-bounds, $p>2$, for the solution of the associated Dirichlet problem, obtained in correspondence with two different sign assumptions. Then, putting together the above mentioned bounds and using a duality argument, we extend the estimate also to the case $1<p<2$, for each sign assumption, and for a data in $L^p\cap L^2$.},
author = {Monsurrò, Sara, Transirico, Maria},
journal = {Mathematica Bohemica},
keywords = {elliptic equation; discontinuous coefficient; a priori bound},
language = {eng},
number = {4},
pages = {507-515},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On some $L^\{p\}$-estimates for solutions of elliptic equations in unbounded domains},
url = {http://eudml.org/doc/271827},
volume = {140},
year = {2015},
}

TY - JOUR
AU - Monsurrò, Sara
AU - Transirico, Maria
TI - On some $L^{p}$-estimates for solutions of elliptic equations in unbounded domains
JO - Mathematica Bohemica
PY - 2015
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 140
IS - 4
SP - 507
EP - 515
AB - In this review article we present an overview on some a priori estimates in $L^p$, $p>1$, recently obtained in the framework of the study of a certain kind of Dirichlet problem in unbounded domains. More precisely, we consider a linear uniformly elliptic second order differential operator in divergence form with bounded leading coeffcients and with lower order terms coefficients belonging to certain Morrey type spaces. Under suitable assumptions on the data, we first show two $L^p$-bounds, $p>2$, for the solution of the associated Dirichlet problem, obtained in correspondence with two different sign assumptions. Then, putting together the above mentioned bounds and using a duality argument, we extend the estimate also to the case $1<p<2$, for each sign assumption, and for a data in $L^p\cap L^2$.
LA - eng
KW - elliptic equation; discontinuous coefficient; a priori bound
UR - http://eudml.org/doc/271827
ER -

References

top
  1. Adams, R. A., Sobolev Spaces, Pure and Applied Mathematics 65. A Series of Monographs and Textbooks Academic Press, New York (1975). (1975) Zbl0314.46030MR0450957
  2. Boccia, S., Monsurrò, S., Transirico, M., Elliptic equations in weighted Sobolev spaces on unbounded domains, Int. J. Math. Math. Sci. 2008 (2008), Article No. 582435, 12 pages. (2008) Zbl1158.35346MR2448275
  3. Boccia, S., Monsurrò, S., Transirico, M., Solvability of the Dirichlet problem for elliptic equations in weighted Sobolev spaces on unbounded domains, Bound. Value Probl. (electronic only) 2008 (2008), Article No. 901503, 13 pages. (2008) Zbl1158.35346MR2448193
  4. Bottaro, G., Marina, M., Problema di Dirichlet per equazioni ellittiche di tipo variazionale su insiemi non limitati, Boll. Unione Mat. Ital., IV. Ser. 8 Italian (1973), 46-56. (1973) Zbl0291.35021MR0326148
  5. Caso, L., Cavaliere, P., Transirico, M., 10.1016/j.jmaa.2006.02.048, J. Math. Anal. Appl. 325 (2007), 1095-1102. (2007) Zbl1152.35025MR2270071DOI10.1016/j.jmaa.2006.02.048
  6. Caso, L., Cavaliere, P., Transirico, M., Solvability of the Dirichlet problem in W 2 , p for elliptic equations with discontinuous coefficients in unbounded domains, Matematiche 57 (2002), 287-302. (2002) MR2167127
  7. Caso, L., D'Ambrosio, R., Monsurrò, S., Some remarks on spaces of Morrey type, Abstr. Appl. Anal. 2010 (2010), Article No. 242079, 22 pages. (2010) Zbl1208.42006MR2735004
  8. Cavaliere, P., Longobardi, M., Vitolo, A., Imbedding estimates and elliptic equations with discontinuous coefficients in unbounded domains, Matematiche 51 (1996), 87-104. (1996) Zbl0905.35017MR1456365
  9. Donato, P., Giachetti, D., 10.1016/0362-546X(86)90038-6, Nonlinear Anal. 10 (1986), 791-804. (1986) Zbl0602.35036MR0851147DOI10.1016/0362-546X(86)90038-6
  10. Lions, P. L., Remarks on linear second order elliptic equations in divergence form on unbounded domains, Atti Accad. Naz. Lincei, VIII. Ser., Rend., Cl. Sci. Fis. Mat. Nat. 78 French (1985), 205-212. (1985) Zbl0656.35030MR0919011
  11. Lions, P. L., Remarks on linear second order elliptic equations in divergence form on unbounded domains II, Atti Accad. Naz. Lincei, VIII. Ser., Rend., Cl. Sci. Fis. Mat. Nat. 79 French (1985), 178-183. (1985) MR0944371
  12. Miranda, C., Alcune osservazioni sulla maggiorazione in L ν delle soluzioni deboli delle equazioni ellittiche del secondo ordine, Ann. Mat. Pura Appl. (4) 61 Italian (1963), 151-169. (1963) MR0177187
  13. Miranda, C., Sulle equazioni ellittiche del secondo ordine di tipo non variazionale, a coefficienti discontinui, Ann. Mat. Pura Appl. (4) 63 Italian (1963), 353-386. (1963) Zbl0156.34001MR0170090
  14. Monsurrò, S., Transirico, M., 10.1016/j.bulsci.2013.02.002, Bull. Sci. Math. 137 (2013), 851-866. (2013) Zbl1286.35092MR3116216DOI10.1016/j.bulsci.2013.02.002
  15. Monsurrò, S., Transirico, M., 10.12732/ijpam.v83i3.9, Int. J. Pure Appl. Math. 83 (2013), 489-499. (2013) DOI10.12732/ijpam.v83i3.9
  16. Monsurrò, S., Transirico, M., A weighted W 2 , p -a priori bound for a class of elliptic operators, J. Inequal. Appl. (electronic only) 2013 (2013), Article No. 263, 11 pages. (2013) Zbl1284.35157MR3071216
  17. Monsurrò, S., Transirico, M., An L p -estimate for weak solutions of elliptic equations, Abstr. Appl. Anal. 2012 (2012), Article No. 376179, 15 pages. (2012) Zbl1250.35074MR2947671
  18. Monsurrò, S., Transirico, M., Dirichlet problem for divergence form elliptic equations with discontinuous coefficients, Bound. Value Probl. (electronic only) 2012 (2012), Article No. 67, 12 pages. (2012) Zbl1278.35065MR3085725
  19. Stampacchia, G., 10.5802/aif.204, Ann. Inst. Fourier 15 French (1965), 189-257 Colloques Int. Centre nat. Rech. Sci. 146 (1965), 189-258. (1965) Zbl0151.15401MR0192177DOI10.5802/aif.204
  20. Transirico, M., Troisi, M., Second-order elliptic equations with discontinuous coefficients and of variational type in unbounded open subsets, Boll. Unione Mat. Ital., VII. Ser., B 2 Italian. English summary (1988), 385-398. (1988) MR0946077
  21. Transirico, M., Troisi, M., Vitolo, A., Spaces of Morrey type and elliptic equations in divergence form on unbounded domains, Boll. Unione Mat. Ital., VII. Ser., B 9 (1995), 153-174. (1995) Zbl0881.35031MR1328515

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.